# SDR DXTA2020101404209

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 3,489 hours, 2,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REACHING THE AIRCRAFT AND CONNECTING BATTERIES WE PLACED EMERGENCY LIGHTS INTO ARM POSITION, PER POWER ON CHECKLIST.  NO EMERGENCY LIGHTS ILLUMINATED.  PLACED SWITCH INTO ON POSITION, NO LIGHTS ILLUMINATED.  CONNECTED BATTERIES AND PERFORMED THE EMERGENCY LIGHT OPERATONAL CHECK, ALL CHECKS GOOD.  COULD NOT DUPLICATE DISCREPANCY.  APPLIED APU POWER AND LET EMERGENCY BATTERIES CHARGE FOR 1.5 HOURS.  OPERATION CHECKS GOOD AGAIN, NO DEFECTS NOTED, REFERENCE CE-680A AMM 33-50-00.
